# SDR 06FDEA1141

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 86,044 hours, 25,834 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ON GROUND HAD ODOR OF DIRTY WATER  SEPARATOR.  IMMEDIATELY AFTER T/O ODOR GREW  STRONG AND ACRID.  SLIGHT BURNING OF EYES.  DONNED  O2 MASK AND LANDED DEW.  NO VISIBLE SIGN OF SMOKE.  REPLACED ALL 3 WATER SEPARATOR BAGS PER AM  21-54-03-2.  OPS CAKES GOOD PER 21-00-01-5.  OK FOR SERVICE.
